# SDR SWAA2021121343917

- Difficulty date: November 15, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 - R.B.L. 24.5; W.L. 208.1. ; / [01] FLOOR SUPPORT REMOVED BTW BS540; BL.0; RBL 24.5; WL. 208.1 IAW SRM 51-40-02-0G-0; PART NO HAS ALLOWABLE DAMAGE IN SRM. MUST BE REPAIRED BY REPLACEMENT  IAW. SRM 51-10-02-0G-0 PARAGRAPH. 9.C.; [02] RECEIVED FLOOR SUPPORT WITH P/N 143A5240-36; LOT.1474227-1; LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 DWG# 143A0060. OK TO INSTALL.; [03] INSTALLED FLOOR SUPPORT LOCATED BTW BS.540; B.L.0 - RBL 24.5; WL 208.1 IAW SRM 51-40-02-0G-0 AND DWG# 143A0060. ALL MAINTENANCE ACTION ARE COMPLETE.
